# SDR IPXA3180326

- Difficulty date: September 4, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 14,147 hours, 9,195 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246401215
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT WING L/E COMPARTMENT RIB CHAFED INBD OF NR 1 SLAT SCREWJACK ABOVE PNEUMATIC DUCT.  REPAIRED RT WING FIXED L/E INNER JACK RIB NR 1 AT STA WOFX -240.85 IAW STA-SA EA 300-5720-01-A4902-IR AND EO A300-5720-52144-A.
